Positive solutions for a nonlocal problem with singularity
MetadataShow full metadata
In this article we study a nonlocal problem involving singular nonlinearity. Based on the variational and perturbation methods, we obtain the existence of two positive solutions for this problem.
CitationLei, C. Y., Chu, C. M., & Suo, H. M. (2017). Positive solutions for a nonlocal problem with singularity. Electronic Journal of Differential Equations, 2017(85), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.